# SDR CA000209019

- Difficulty date: February 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 5572612274
- Condition: Missing
- Location: Wing
- Part time: 302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CHAFE STRIP LOCATED AT THE TRAILING EDGE OF THE WING WAS FOUND TO BE MISSING. THE SUBMITTER STATES THAT HE HAS LOST FOUR SIMILAR STRIPS IN THE PREVIOUS FOUR DAYS.
